# SDR IXXA05SMN13S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Aileron
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON UPPER SKIN CRACKED 0.5 IN., STA. XA 610.000.  MAJOR REPAIR IAW DC-8 SRM 57-1-0 PAGE 1 IAW DC-8 SRM 57-8-1 FIG 1, DWG DACO 5705334.  REMOVED DAMAGED PANEL IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21 PAGE 1.  REMOVED DAMAGED AREA IAW DC-8 SRM 57-2-5 FIG 1 SHEET 2.  FABRICATED NEW PANEL AND FINGER DOUBLER IAW DC-8 SRM 57-8-1 FIG 1 ITEM B, K, DWG DACO 5705334. BONDED FINGER DOUBLER ON NEW PANEL IAW DC-8 SRM 51-1-9 PAGE 1, DC-8 SRM 51-1-9D PAGE 1, DPS 1.950, REV. AR R-1.  CLEANED, TREATED, PRIMED AREA AND NEW PANEL INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9, DPS 2.50 REV BB.  INSTALLED NEW PANEL IAW DACO 5705334, DC-8 SRM 51-1-21 PAGE 1.
